# SDR SWAA061208

- Difficulty date: April 10, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N331SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23695
- Aircraft time: 59,542 hours, 55,342 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 6561777
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND FUSELAGE STRINGER SPLICE CHANNEL CRACKED AT BS 351, STR 14L.  REPAIRED SPLICE CHANNEL PER EA.
